Relations in the homeotropy group of a complete pretzel and the group of plat braids
Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 567-575
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_4_a9,
author = {A. L. Zil'berg and S. V. Matveev},
title = {Relations in the homeotropy group of a complete pretzel and the group of plat braids},
journal = {Matemati\v{c}eskie zametki},
pages = {567--575},
year = {1981},
volume = {29},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a9/}
}
A. L. Zil'berg; S. V. Matveev. Relations in the homeotropy group of a complete pretzel and the group of plat braids. Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 567-575. http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a9/